Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Structure and Recognition of Graphs with No 6-wheel Subdivision
Author: Robinson, R.
Farr, G.
Citation: Algorithmica: an international journal in computer science, 2009; 55(4):703-728
Publisher: Springer-Verlag
Issue Date: 2009
ISSN: 0178-4617
Statement of
Rebecca Robinson and Graham Farr
Abstract: The subgraph homeomorphism problem has been shown by Robertson and Seymour to be polynomial-time solvable for any fixed pattern graph H. The result, however, is not practical, involving constants that are worse than exponential in |H|. Practical algorithms have only been developed for a few specific pattern graphs, the most recent of these being the wheels with four and five spokes. This paper looks at the subgraph homeomorphism problem where the pattern graph is a wheel with six spokes. The main result is a theorem characterizing graphs that do not contain subdivisions of W 6. We give an efficient algorithm for solving the subgraph homeomorphism problem for W 6. We also give a strengthening of the previous W 5 result.
Keywords: Graph algorithms
Topological containment
Subgraph homeomorphism problem
Description: The original publication is available at
Rights: © Springer Science+Business Media, LLC 2009
DOI: 10.1007/s00453-007-9162-y
Published version:
Appears in Collections:Aurora harvest
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.